MedElevator Войти в исследования
← Поиск публикаций
BMJ case reports · 2016

Steroids, drugs and stuttering priapism; the rock-and-roll lifestyle of a 24-year-old man.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Evans Lloyd, Larsen Matt, Cox Adam, Skyrme Rob

Аннотация

The authors present a case of a 24-year-old, poorly controlled insulin-dependent type 1 diabetic Caucasian man who presented to the emergency department, with a painful erection of 36 h duration that had failed to resolve with conservative management. This was the patient's seventh priapism, with his most recent attendance 1 week previously for which he underwent a distal cavernosal shunt. He admitted to taking several recreational drugs, including marijuana and cocaine, during the preceding few days, in addition to the long-term use of the oral anabolic steroid oxandrolone. He had no family history of sickle cell disease or trait. On examination, a tensely erect penis was noted. A diagnosis of stuttering priapism was made and 750 mL of blood subsequently drained via a distal corporoglandular shunt resulting in successful detumescence.

Предметные рубрики MeSH